MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE HOMEPUMP C-SERIES, 270 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

AVANOS MEDICAL - IRVINE HOMEPUMP C-SERIES, 270 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C270020
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.Upon completion of the sample evaluation and investigation; a follow-up report will be filed.All information reasonably known as of 08-nov-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: 243cc.Flow rate: 2ml/hr.Procedure: chemotherapy.Cathplace: unknown.It was reported the patient's pump was supposed to infuse in 120-hours but the patient came in on friday morning and the pump was empty.The pump emptied 24-hours early according to the pharmacy.The patient was stable with no side effects from the medication infusing in too fast.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 0203055288, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The device was evaluated.A flow rate accuracy test was performed and the device was within specifications.The evaluation summary concluded the pump's distal luer end infused during infusion verification.The reported failure was not confirmed.No root cause was identified all information reasonably known as of (b)(6)2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.- attachment: [mw 5091408.Pdf].
 
Event or Problem Description
Fda medwatch mw5091408 received stating (pharmacist reports): avanos homepump c-series pump infused in too quickly.The pt was started o monday and de-accessed on the friday.There should have been enough drug in the pump for (b)(4) add'l day as the pump was filled for (b)(4) days.This incident also occurred on (b)(4) subsequent treatments each incident was reported to the company.The company sent return boxes to retrieve the pumps for testing purposes to date no testing info has been forwarded to our facility for review.I followed up with the company but they did not have any info concerning the three pumps.The additional incidents referenced were previously reported in medwatch reports 2026095-2019-00183, 2026095-2019-00184 and 2026095-2019-00186.

Brand Name
HOMEPUMP C-SERIES, 270 ML, 2 ML/HR (CONTAINS DEHP)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key9315579
Report Number2026095-2019-00181
Device Sequence Number607324
Product Code MEB
UDI-Device Identifier30680651135668
UDI-Public30680651135668
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2021
Device Model NumberC270020
Device Catalogue Number101356604
Device Lot Number0203055288
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/14/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date01/15/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5FU
Patient Age64 YR
Patient Weight41